# SDR 06FDEA03625

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE PANEL 550NB PANEL LAND HAS ONE EA DRILL START NEXT TO HOLE COMPLIED WITH EA 6-5730-104975, OPENED HOLE TO 0.402, COLD WORKED AND FINAL REAMED TO 0.418.  FABBED AND INSTALLED BUSHING AND DRILLED NEW HOLE IAW TD/J1/S1/03541/2006.
